# SDR AALA202408150238

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 37,472 hours, 7,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Vibration
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THAT DURING CLIMBOUT THE R1 DOOR WAS MAKING A STRANGE GRINDING NOISE AND VIBRATING BUT AIRCRAFT PRESSURIZATION WAS GOOD. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT INCIDENT. MAINTENANCE REMOVED GALLEY CART PLASTIC CLIP STUCK IN AFT LOWER CORNER OF R1 DOOR AND A GENERAL VISUAL INSPECTION WAS PERFORMED WITH NO DAMAGE NOTED PER AMM 52-10-00.
